# SDR 98ZZZX1736

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60UK
- Make and model: Beech 60
- Aircraft serial: 004
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm Latch
- Part number: 541051445
- Condition: Cracked
- Location: Cabin Door
- Part time: 2,385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2400 HOUR INSPECTION, THE FORWARD AND AFT CABIN DOOR ARM LATCHES WERE FOUND CRACKED DURING EDDY CURRENT REQUIRED INSPECTION.  REPLACED ARMS WITH NEW.
